Welcome, Guest. Please login or register.
December 02, 2021, 02:32:19 am

Login with username, password and session length


Members
Stats
  • Total Posts: 762667
  • Total Topics: 64798
  • Online Today: 116
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 1
Guests: 96
Total: 97

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: A Question For The Triumeq Takers  (Read 388 times)

0 Members and 1 Guest are viewing this topic.

Offline daveR

  • Member
  • Posts: 229
A Question For The Triumeq Takers
« on: November 11, 2021, 07:55:27 am »
Hello,
I have been on a two pill regime equivalent to Triumeq for seven weeks. I was switched from Complera to Biktarvy to Triumeq due to high serum creatinine levels. For the first 3 weeks everything was OK but since then I have been slowly going down hill. I expected some settling in period as it is three new drugs for me but things are getting worse.
Currently I have no energy, get out of breath walking about 750 meters, headaches, sensitive skin round the abdomen and lower back, and now coughing. I checked the Triumeq web site for the symptoms of an adverse reaction and they seem very generic. I have no rash or stomach pains but some of my issues are listed.

My question is, did anybody else taking Triumeq experience these symptoms, if so at what time frame? I shall address these with my health care provider tomorrow probably, not going to wait till March but a heads up from board members who may have experienced the same would be good.

I take it in the mornings, tried with food and without, no difference. I feel sick about 30 minutes after taking it. I also did not have the specific test to check for possible reactions prior to starting. My Dr just said take it and see how you go.

Thanks
Dave
« Last Edit: November 11, 2021, 08:05:47 am by daveR »

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 18,003
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: A Question For The Triumeq Takers
« Reply #1 on: November 11, 2021, 08:09:46 am »
Hiya,

No issues with Triumeq myself, except the sleep but morning dosing resolved that. Hypersensitivity was checked before I started treatment.

Anyhow, hope you feel better soon. Keep us posted.
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline kentfrat1783

  • Member
  • Posts: 302
Re: A Question For The Triumeq Takers
« Reply #2 on: November 11, 2021, 08:24:48 am »
Hi,

I've been on Triumeq for just over 2 years and I haven't had any issues.  Proior to that I was on Atripla and had the typical side effects with that.   

Just work with your healthcare provider and see if it's due to the new Rx or if something else is going on.

Wishing you the best. 

Kenneth
09/22/2021 - CD4 278 (19%) VL <20
02/02/2021 - CD4 225 (19%) VL <20
06/08/2020 - CD4 257 (20%) VL <20
03/17/2020 - CD4 285 (19%) VL 101       (2.00)
12/17/2019 - CD4 290 (20%) VL <20
09/17/2019 - CD4 218 (16%)
06/18/2019 - CD4 173 (16%) VL <20
03/13/2019 - CD4 170 (16%) VL <20
January 2019 - Started Triumeq
12/05/2108 - CD4 174 (18%) VL <20
08/28/2018 - CD4 166 (15%) VL <20
05/08/2018 - CD4 106 (11%) VL <20
03/05/2018 - CD4   90 (10%) VL <20
12/11/2017 - CD4   60 (  8%)
09/07/2017 - CD4   42 (  6%) VL  54        (1.70)
May 2017 - Started Atripla
05/11/2017 - CD4     2 (  1%) VL 169,969 (5.23)
OI's: PCP
Dx`d May 11, 2017
Location: USA

Offline Grendal

  • Standard
  • Member
  • Posts: 36
Re: A Question For The Triumeq Takers
« Reply #3 on: November 11, 2021, 12:03:16 pm »
Triumeq failed me, put me into rhabdomylosis. My symptoms were rather unlike yours except the no energy part. Now doing ok with Genvoya. You’ll likely need to switch meds.

Offline daveR

  • Member
  • Posts: 229
Re: A Question For The Triumeq Takers
« Reply #4 on: November 16, 2021, 01:16:02 am »
Finally got to see my Dr today. She assured me it is not hyper sensitivity to the Abacavir. She suspects the culprit is the Dolutegravir. Offered to change it for Edurant but I turned it down. I will continue and see what develops. Switch from taking it in the morning to lunch time with a larger meal. Possible the full stomach may take away the nausea. May just be a case of needing some time to let the body adjust to the new meds.

Offline daveR

  • Member
  • Posts: 229
Re: A Question For The Triumeq Takers
« Reply #5 on: November 21, 2021, 10:43:09 pm »
All is well now, it seems that by pure coincidence I developed a touch of Bronchitis after I had been on the new meds for 4 weeks. Coughing, tightness in the chest and trouble breathing were nothing to do with the Triumeq. Just bad timing. The stomach is settling down, headaches have gone. Changed my routine a bit to fit the pills in, it is now breakfast, workout and then meds instead of taking the meds straight after breakfast and before working out. I believe this is helping with the nausea I was suffering.
My creatinine is now below the maximum threshold so hopefully I can stick with Triumeq for a few years.

Dave

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.